# SDR DLL15954617

- Difficulty date: December 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N751DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193W1166
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Power Supply
- Part number: 5165741
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON MTC PRE-FLIGHT, FOUND EMERGENCY LIGHTS IN L-1 DOOR AREA AND FLIGHT DECK ARE INOP.  REPLACED EMERGENCY LIGHT POWER SUPPLY.  EMERGENCY LIGHTS CHECK GOOD.
